IDEAS home Printed from
MyIDEAS: Log in (now much improved!) to save this paper

Explicit Bounds for Approximation Rates for Boundary Crossing Probabilities for the Wiener Process

Listed author(s):
  • K. Borovkov
  • Alexander Novikov
Registered author(s):

    We give explicit upper bounds for convergence rates when approximating (both one- and two-sided general curvlinear) boundary crossing probabilities for the Wiener process by similar probabilities for close boundaries (of simpler form for which computing the possibility is feasible). In particular, we generalize and improve results obtained by Potzelberger and Wang [13] for the case when approximating boundaries are piecewise linear. Applications to barrier option pricing are discussed as well.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL:
    Download Restriction: no

    Paper provided by Quantitative Finance Research Centre, University of Technology, Sydney in its series Research Paper Series with number 115.

    in new window

    Length: 16 pages
    Date of creation: 01 Jan 2004
    Publication status: Published as: Borovkov, K.N. Novikov, A., 2005, "Explicit Bounds for Approximation Rates for Boundary Crossing Probabilities for the Wiener Process", Journal of Applied Probability, 42(1), 82-92.
    Handle: RePEc:uts:rpaper:115
    Contact details of provider: Postal:
    PO Box 123, Broadway, NSW 2007, Australia

    Phone: +61 2 9514 7777
    Fax: +61 2 9514 7711
    Web page:

    More information through EDIRC

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    in new window

    1. G. O. Roberts & C. F. Shortland, 1997. "Pricing Barrier Options with Time-Dependent Coefficients," Mathematical Finance, Wiley Blackwell, vol. 7(1), pages 83-93.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:uts:rpaper:115. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Duncan Ford)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.